Geometrically constrained walls

Robert V. Kohn, Valeriy V. Slastikov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)33-57
JournalCalculus of Variations and Partial Differential Equations
Volume28
Issue number1
DOIs
StatePublished - Jan 2007

Cite this

Geometrically constrained walls. / Kohn, Robert V.; Slastikov, Valeriy V.

In: Calculus of Variations and Partial Differential Equations, Vol. 28, No. 1, 01.2007, p. 33-57.

Research output: Contribution to journalArticle

@article{101449ac6aa5438394eb4e9402b27e59,
title = "Geometrically constrained walls",
author = "Kohn, {Robert V.} and Slastikov, {Valeriy V.}",
year = "2007",
month = "1",
doi = "10.1007/s00526-006-0030-4",
language = "English",
volume = "28",
pages = "33--57",
journal = "Calculus of Variations and Partial Differential Equations",
issn = "0944-2669",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Geometrically constrained walls

AU - Kohn, Robert V.

AU - Slastikov, Valeriy V.

PY - 2007/1

Y1 - 2007/1

U2 - 10.1007/s00526-006-0030-4

DO - 10.1007/s00526-006-0030-4

M3 - Article

VL - 28

SP - 33

EP - 57

JO - Calculus of Variations and Partial Differential Equations

JF - Calculus of Variations and Partial Differential Equations

SN - 0944-2669

IS - 1

ER -